# SDR ASOA03339

- Difficulty date: July 26, 2003
- Submitted: November 13, 2003
- Operation: Air carrier
- Aircraft: N902EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7620
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A GROUND INSPECTION IN DFW, THE LEFT EXTERNAL EMERGENCY LIGHT WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE LEFT EXTERNAL EMERGENCY LIGHT LAMP.  OPS CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
